# SDR ASAA2022041037953

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,021 hours, 11,764 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU KEYPAD LSK R5 & 6 ARE WHITE. GROUNDED - YES. F/O MCDU KEYPAD REMOVED AND REPLACED OPS CHECK GOOD REF B737-800 AMM 34-61-01. NO FLIGHT STATUS AFFECTED.
